RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Pugachev, Oleg Vsevolodovich

Statistics Math-Net.Ru
Total publications: 10
Scientific articles: 10
Presentations: 1

Number of views:
This page:940
Abstract pages:1923
Full texts:431
References:251
Associate professor
Candidate of physico-mathematical sciences (1999)
Speciality: 01.01.01 (Real analysis, complex analysis, and functional analysis)
Birth date: 30.04.1974
E-mail:
Keywords: infinite-dimensional spaces and manifolds; measures; Sobolev functions; capacities.
   
Main publications:
  • Pugachev O. V. Tightness of Sоbоlеv capacities in infinite dimensional spaces // Infinite Dimensional Analysis, Quantum Probability and Related Topics, 1999, v. 2, no. 3.
  • Pugachev O. V. Surface measures and tightness of (r,p)-capacities on Poisson space // BiBoS Preprint № 01-10-065, 2001.

http://www.mathnet.ru/eng/person8600
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/636063

Publications in Math-Net.Ru
2015
1. V. S. Zarubin, O. V. Pugachev, I. Yu. Savelyeva, “Application of the least squares method to the problem of radiation transfer in a spherical cavity”, Mat. Mod. Chisl. Met., 2015, 8,  53–65  mathnet
2014
2. O. V. Pugachev, “Support of diffusion on a cluster Poisson space”, Sib. Èlektron. Mat. Izv., 11 (2014),  327–333  mathnet
2010
3. O. V. Pugachev, “On the closability and convergence of Dirichlet forms”, Tr. Mat. Inst. Steklova, 270 (2010),  220–225  mathnet  mathscinet  zmath  elib; Proc. Steklov Inst. Math., 270 (2010), 216–221  isi  scopus
2008
4. O. V. Pugachev, “On Mosco Convergence of Diffusion Dirichlet Forms”, Teor. Veroyatnost. i Primenen., 53:2 (2008),  277–292  mathnet  mathscinet  zmath  elib; Theory Probab. Appl., 53:2 (2009), 242–255  isi  scopus
5. O. V. Pugachev, “Capacities and Surface Measures in Locally Convex Spaces”, Teor. Veroyatnost. i Primenen., 53:1 (2008),  178–189  mathnet  mathscinet  zmath  elib; Theory Probab. Appl., 53:1 (2009), 179–190  isi  scopus
2004
6. O. V. Pugachev, “Sobolev Capacities of Configurations with Multiple Points in Poisson Space”, Mat. Zametki, 76:6 (2004),  874–882  mathnet  mathscinet  zmath; Math. Notes, 76:6 (2004), 816–823  isi  scopus
2002
7. O. V. Pugachev, “The Space of Simple Configurations is Polish”, Mat. Zametki, 71:4 (2002),  581–589  mathnet  mathscinet  zmath; Math. Notes, 71:4 (2002), 530–537  isi  scopus
1999
8. O. V. Pugachev, “Construction of non-Gaussian surface measures by the Malliavin method”, Mat. Zametki, 65:3 (1999),  377–388  mathnet  mathscinet  zmath; Math. Notes, 65:3 (1999), 315–325  isi
1998
9. O. V. Pugachev, “Surface measures in infinite-dimensional spaces”, Mat. Zametki, 63:1 (1998),  106–114  mathnet  mathscinet  zmath; Math. Notes, 63:1 (1998), 94–101  isi
10. O. V. Pugachev, “The Gauss-Ostrogradskii formula in infinite-dimensional space”, Mat. Sb., 189:5 (1998),  115–128  mathnet  mathscinet  zmath; Sb. Math., 189:5 (1998), 757–770  isi  scopus

Presentations in Math-Net.Ru
1. Классы Соболева в пространствах конфигураций
O. V. Pugachev
Seminar of the Department of Discrete Mathematics, Steklov Mathematical Institute of RAS
October 21, 2008 16:00

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019